# SDR DALA2024030803175

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 71,067 hours, 23,009 cycles
- System (JASC): 2330 · Entertainment System
- Part: Module
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Seat 17b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 DURING CRUISE AT FL 380, FLIGHT ATTENDANTS REPORTED ELECTRICAL ODOR IN AFT HALF OF CABIN. ALSO REPORTED IFE CONTROL BOX HOT TO TOUCH. AFTER SHUTTING DOWN IFE, ODOR DISSIPATED.  PERFORMED SYSTEM QUICK TEST AND ALL TEST, NO PROBLEMS NOTED. FOUND SPM AT 17B ENCASED IN SHREDDED AND MELTED PLASTIC BAG. VACUUMED OUT CAVITY AND R&R SPM. SYSTEM OPS CHECK NORMAL. REPLACED SPM IAW B757 AMM 23-32. COMPLIED WITH B757 NO GO ODI PREVENTION 2172 SMOKE IN CABIN.
